# SDR REXA2022062701346

- Difficulty date: June 11, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR27 R/H BETWEEN F.S.394 TO F.S.409 HAS CORROSION AT RIVETS.	REMOVED & REPLACED INTERCOSTAL IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
